?

Log in

meds are making me feel weird...and my moods seem stable for a while… - my broken wings [entries|archive|friends|userinfo]
my broken wings ::health journal::

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Oct. 14th, 2003|09:45 pm]
my broken wings ::health journal::
meds are making me feel weird...and my moods seem stable for a while and then change rapidly quickly intensely. It is weird. I feel somewhat manic but stoned at the same time....i have been feeling creative but no physical energy....oh and when i do overdo it i seem to throw up ...fun fun...I'm sure i already mentioned that though...but now it seems to be several times a week. today i had a friend pick me up and run some errands ...got some papers taken care of for FIA so i have to send those in. i have to go in tomorrow and get more blood drawn...more fun....full time job of Dr apt. oh and i missed my apt for today...talked to my therapist on the phone and she told me to mention to them that they have me so medicated that i can't remember my apt...she said that's not like me....hehe
linkReply